# SDR SABA970043

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163PC
- Make and model: Bag JETSTM3101
- Aircraft serial: 678
- System (JASC): 6122 · Propeller Governor
- Part: Prop Governor
- Part number: 89741016
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

CLT - FLT 5192 - AFTER TAKEOFF FROM CLT TO CSG, LEFT ENGINE POWER WAS REDUCED.  THIS CAUSED THE PROP RPM TO DROP TO APPROX 97 PERCENT.  THIS CAUSED THE ENGINE TO RESCHEDULED AND BYPASS FUEL.  AIRCRAFT RETURNED TO CLT.  NO EMERGENCY WAS DECLARED.  AIRCRAFT LANDED WITH NO OTHER PROBLEMS.  MAINTENANCE FOUND A BAD PROP GOVERNOR ON THE LEFT ENGINE.  REMOVED AND REPLACED LEFT PROP GOVERNOR.  GROUND RUN, RIGGED, LEAK AND OPS CHECKED GOOD.  AIRCRAFT COMPLETED TEST FLIGHT AND RETURNED TO SERVICE.  (M)
